# SDR REXA201100717

- Difficulty date: November 20, 2011
- Submitted: November 25, 2011
- Operation: Air carrier
- Aircraft: N8646A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7646
- Aircraft time: 21,405 hours, 19,132 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 FLOORBEAM CAP HAS CORROSION AROUND NUT PLATES FROM FS 574-FS 621.  REPAIRED IAW SRM 53-61-43.
